# SDR 9610843204

- Difficulty date: May 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N304US
- Make and model: Airbus A320-211
- Aircraft serial: 040
- Engine: Cfmint CFM565A1
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Flex Shaft
- Condition: Worn
- Location: Nr 2 Engine
- Stage of operation: CL
- Nature of condition: M
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, THE NR 1 ENGINE EGT REACHED 892 DEGREES CELSIUS.  RETARDED THRUST, EGT DECREASED, BUT WAS STILL 50 DEGREES CELSIUS GREATER THAN NR 2 ENGINE.  RETURNED TO MSP AND LANDED WITHOUT FURTHER EVENT.  GROUND MAINTENANCE INSPECTED ENGINE AND FOUND LOWER VARIABLE BLEED VALVE FLEX DRIVE SHAFT END WORN.  REPLACED FLEX SHAFT, AIRCRAFT RETURNED TO SERVICE.
